# SDR BAQA081531

- Difficulty date: November 25, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N117NC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7517
- Aircraft time: 1,426 hours
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 1177258203
- Part serial: 01810710
- Condition: Interference
- Location: Heater
- Part time: 1,427 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER MIXIING VALVE HAS INTERMITTENT OPERATION.  REPLACED WITH SERVICEABLE UNIT.
